# SDR QXEA2014120901014

- Difficulty date: December 5, 2014
- Submitted: December 9, 2014
- Operation: Air carrier
- Aircraft: N416QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4083
- Aircraft time: 27,461 hours, 28,209 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Seat
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED HARDWARE FOUND ON FWD F/A SEAT.  REPLACED CORRODED BOOT AND WASHERS IN EACH ACCESS HOLE IN THE BOTTOM OF THE SEAT SIDE RAILS REF AMM TASK 25-22-00-400-801, STEP 4.A (.5).
